Shown: posts 1 to 2 of 2. This is the beginning of the thread.
Posted by Pam JK on October 3, 2001, at 12:30:33
My Dr. prescribed serzone for me after many years of prozac, in hopes that it will not have the sexual side effects that I had on the prozac. I've been having extreme drowsiness & some dizziness, esp. in the morning. I am on a start low and gradually increase the dosage, and the symptoms worsen for the first few days after an increase, and then get better. I really want this to work for me, so I can get my sex life back. Does anyone know 1) if it is likely when I get up to full dosage I will be able to tolerate the medication, and 2) is there anything I can take to modify these side effects (except 3 pots of coffee) and 3) Is there anything else to be done for the sex life? Anyone know anything about Viagra for Women or testerone shots for women? I'd appreciate any feedback. Thank you.
Posted by Noa on October 4, 2001, at 15:16:10
In reply to Serzone side effects, posted by Pam JK on October 3, 2001, at 12:30:33
My experience with Serzone is that for the first few weeks, I was groggy and had balance/coordination problems but these all went away sometime after being on the full dose.
I still get some sedation from the serzone,but only in the hours just after dosing (as opposed to the initial grogginess described above, which pervaded all 24 hours) so I take it all at night. Actually, that is one of the benefits--it helps me sleep. I don't know how I'd do if I were dosing in the morning, though. My pdoc said it is fine for me to dose all at night.
This is the end of the thread.
Psycho-Babble Medication | Extras | FAQ
Dr. Bob is Robert Hsiung, MD, firstname.lastname@example.org
Script revised: October 4, 2007
Copyright 2006-08 Robert Hsiung.
Owned and operated by Dr. Bob LLC and not the University of Chicago.